Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Correction to: ``The differentiability of Riemann's function'' [Proc. Amer. Math. Soc. 34 (1972), 463-468; MR0308337 (46 #7451)]


Author: Arthur Smith
Journal: Proc. Amer. Math. Soc. 89 (1983), 567-568
MSC: Primary 26A27
Original Article: Proc. Amer. Math. Soc. 34 (1972), 463-468.
MathSciNet review: 715889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A27

Retrieve articles in all journals with MSC: 26A27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715889-6
PII: S 0002-9939(1983)0715889-6
Keywords: Riemann function, rational approximations to reals, nondifferentiability
Article copyright: © Copyright 1983 American Mathematical Society